Advertisement

Sulle matrici fondamentali principali per una classe di sistemi differenziali ellittici ed ipoellittici

  • Antonio Avantaggiati
Article

Sunto

Come nella introduzione

Bibliografia

  1. [1]
    L. Bers,Local behavior of solution of general linear elliptic equations, « Comm. on Pure and Applied Math. », (1955) VIII pp. 473–502.MathSciNetGoogle Scholar
  2. [2]
    F. Bureau,Divergent integrals and partial differential equations, « Comm; on Pure and Applied Math. », (1955) VIII pp. 143–204.MathSciNetCrossRefGoogle Scholar
  3. [3]
    A. Douglis andL. Nirenberg,Interior estimates for elliptic systems of partial differential equations, « Comm. on Pure and Applied Math. », (1955) VIII pp. 503–538.MathSciNetGoogle Scholar
  4. [4]
    L. Ehrempreis,Solutions of some problems of division, « Amer. J. Math. », 76 (1954) pp. 883–903.MathSciNetGoogle Scholar
  5. [5]
    L. Ehrempreis,A foundamental principle for systems of linear differential equations, with constant coefficients, and some of its applications, « Proc. Int. Symp. on Linear spaces », Jerusalem (1961) pp. 161–174.Google Scholar
  6. [6]
    G. Fichera,Linear elliptic equations of higher order in tws indipendent variables and singular integral equations with applications to anisotropic inhomogeneous elasticity, « University of Wisconsin Press », (1961).Google Scholar
  7. [7]
    I. M. Gel'fand andG. E. Silov,Fourier transforms of rapidily increasing functions and questions of the uniqueness of solutions of Cauchy's problems, « Amer. Math. Soc. Tran. Series », 2 vol. 5 (1957).Google Scholar
  8. [8]
    G. Giraud,Généralisations des problèmes sur les opérations du type elliptique, « Bull. Sc. Math. », 56 (1932) pp. 248–272, 281–312, 316–352.zbMATHGoogle Scholar
  9. [9]
    G. Giraud,Équations à intégrales principales. Étude suivie d'une application, « Ann. Èc. N. sup. », 51 (1934) pp. 251–372.zbMATHMathSciNetGoogle Scholar
  10. [10]
    D. Greco,Le matrici fondamentali di alcuni sistemi di equazioni lineari a derivate parziali di tipo ellittico, « Ric. di Mat. », VIII (1959), f. 2°, pp. 197–221.MathSciNetGoogle Scholar
  11. [11]
    L. Hormander,On the theory of general partial differential operators, « Acta Math. », 94 (1955) pp. 161–248.CrossRefMathSciNetGoogle Scholar
  12. [12]
    L. Hormander,Linear partial differential operators, « Springer-Verlag », Berlin 1963.Google Scholar
  13. [13]
    F. John,General properties of solutions of linear elliptic partial differential equations, « Proc. Symp. Spectral theory and diff. probl. Oklahoma coll. », (1951).Google Scholar
  14. [14]
    G. John,Plane waves and spherical means applied to partial differential equations, « Interse tract in Pure and applied Math. », (1955).Google Scholar
  15. [15]
    E. E. Levi,Sulle equazioni lineari totalmente ellittiche alle derivate parziali, « Rend. Cire. Mat. Palermo », (1903) pp. 275–317.Google Scholar
  16. [16]
    Ya. B. Lopatinskiì,Un sistema fondamentale di soluzioni di un sistema di equazioni differenziali lineari di tipo ellittico, « Dokl. Ak. Nauk », SSSR, 71 (1950).Google Scholar
  17. [17]
    Ya. B. Lopatinskiì,Le soluzioni fondamentali normali di un sistema di equazioni differenziali lineari di tipo ellittico, « Dokl. Ak. Nauk ». SSSR, 78 (1950).Google Scholar
  18. [18]
    B. Malgrange,Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution, « Ann. Inst Fourier, Grenoble », 6 (1955–56) pp. 271–355.MathSciNetGoogle Scholar
  19. [19]
    G. Miranda,Equazioni alle derivate parziali di tipo ellittico, « Erg. der Math Springer » Verlag, Berlin (1955).Google Scholar
  20. [20]
    C. Miranda,Su un problema di Dirichlet per le equazioni fortemente ellittiche a coefficienti costanti in un dominio a frontiera degenere, « Bull. de la Soc. Royale Sciences Liège », (1962) pp. 614–636.Google Scholar
  21. [21]
    V. P. Pamalodov,Condizioni di risolubità in grande di una classe di equazioni con coefficienti costanti, « Dokl Ak. Nauk SSSR », 132 (1960) (in russo).Google Scholar
  22. [22]
    Z. Shapiro,Il primo problema al contorno per un sistema ellittico di equazioni differenziali, « Math. Sbornik », 28 (1951) pp. 55–78.zbMATHGoogle Scholar
  23. [23]
    L. Schwartz,Théory des noyaux, « Proc. Ins. Congr. Math. Cambridge », I (1950) pp. 220–230.Google Scholar
  24. [24]
    L. Schwartz,Théory des distributions, I–II, Paris (1950–51).Google Scholar
  25. [25]
    F. Trèves,Solution élémentaire d'équations aux dérivées partielles dépendant d'une paramètre, « C. R. Acad Sci. Paris », 242 (1956) pp. 1250–1252.zbMATHMathSciNetGoogle Scholar

Copyright information

© Nicola Zanichelli Editore 1964

Authors and Affiliations

  • Antonio Avantaggiati
    • 1
  1. 1.Napoli

Personalised recommendations